RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 3(261), Pages 99–124 (Mi umn1891)  

This article is cited in 3 scientific papers (total in 3 papers)

Differential equations on complex-analytic manifolds, and the Maslov canonical operator

B. Yu. Sternin, V. E. Shatalov


Abstract: The review deals with the up-to-date state in the theory of differential equations on complex analitic manifolds. Most attention is paid to asymptotic methods of study of the said equations. Essential progress in this field has become possible due to the application of Maslov's canonical operator method.
81 refs.

Full text: PDF file (1602 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:3, 117–148

Bibliographic databases:

UDC: 517.9
MSC: 32Qxx, 58J37, 35C20, 35B40
Received: 24.03.1987

Citation: B. Yu. Sternin, V. E. Shatalov, “Differential equations on complex-analytic manifolds, and the Maslov canonical operator”, Uspekhi Mat. Nauk, 43:3(261) (1988), 99–124; Russian Math. Surveys, 43:3 (1988), 117–148

Citation in format AMSBIB
\Bibitem{SteSha88}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper Differential equations on~complex-analytic manifolds, and the~Maslov canonical operator
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 3(261)
\pages 99--124
\mathnet{http://mi.mathnet.ru/umn1891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955775}
\zmath{https://zbmath.org/?q=an:0699.35031|0663.35007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..117S}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 3
\pages 117--148
\crossref{https://doi.org/10.1070/RM1988v043n03ABEH001749}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U421100003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1891
  • http://mi.mathnet.ru/eng/umn/v43/i3/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “On the Cauchy problem for differential equations in spaces of resurgent functions”, Russian Acad. Sci. Izv. Math., 40:1 (1993), 67–94  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. Yu. Sternin, V. E. Shatalov, “On “balayage inwards” of charges in $\mathbb R^n$”, Math. Notes, 54:6 (1993), 1246–1260  mathnet  crossref  mathscinet  zmath  isi
    3. B. Yu. Sternin, V. E. Shatalov, “On a new integral representation of ramified analytic functions”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 645–658  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  •   Russian Mathematical Surveys
    Number of views:
    This page:288
    Full text:110
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018